Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Sep 1, 2015, 4:21 PM MDT for Baca County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2015, 4:21 PM MDT (22:21 UTC)
- Expired
- Sep 1, 2015, 5:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Baca County, CO
The radar
The Pueblo radar (KPUX), 211 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
310 WWUS85 KPUB 012222 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT TUE SEP 1 2015 COZ099-012300- SPRINGFIELD VICINITY/BACA COUNTY CO- 421 PM MDT TUE SEP 1 2015 ...SPECIAL WEATHER STATEMENT... AT 421 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...SMALL AHIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...CAMPO AND STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3700 10254 3714 10269 3749 10228 3720 10204 TIME...MOT...LOC 2221Z 229DEG 21KT 3712 10255 $$ MW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:23 PM MDT, 58 minutes earlier.
Area forecast discussion, Sep 1, 3:23 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT TUE SEP 1 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 239 PM MDT TUE SEP 1 2015 CURRENTLY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE MOUNTAINS EARLY THIS AFTERNOON WHILE A COUPLE OF ISOLATED CELLS HAVE FORMED OVER EASTERN LAS ANIMAS COUNTY. ELSEWHERE MID AND HIGH LEVEL CLOUDS HAVE SPREAD ACROSS THE REGION. TEMPERATURES HAVE BEEN WARM WITH 80S TO 90S ACROSS THE LOWER ELEVATIONS. TONIGHT...MODELS IN GOOD AGREEMENT WITH A WEAK DISTURBANCE WORKING NORTHEAST OUT OF THE FOUR CORNERS REGION LATE THIS AFTERNOON AND EVENING IN PERSISTENT SOUTHWEST FLOW. EXPECT INCREASING SHOWER AND THUNDERSTORM COVERAGE...INITIALLY OVER THE MOUNTAINS...AND SPREADING INTO THE I-25 CORRIDOR THIS EVENING...BEFORE SHIFTING EAST AND DISSIPATING AFTER SUNSET. THE MAIN THREATS FROM THUNDERSTORMS WILL BE LIGHTNING...GUSTY OUTFLOW WINDS AND LOCALLY HEAVY RAINFALL. A FEW CORES...ESPECIALLY SOUTH ALONG THE NEW MEXICO BORDER WILL BE CAPABLE OF PRODUCING HALF INCH IN DIAMETER HAIL. PRECIPITATION SHOULD COME TO AN END LATE TONIGHT WITH DRY CONDITIONS ACROSS THE REGION HEADING INTO WEDNESDAY MORNING. WEDNESDAY...SOUTHWESTERLY FLOW ALOFT WILL CONTINUE ACROSS COLORADO. CURRENT MODEL ANALYSIS INDICATES THE NEXT DISTURBANCE WILL BE WORKING ITS WAY NORTH OUT OF NEW MEXICO...BUT WILL BE TOO FAR SOUTHWEST TO HAVE MUCH IMPACT ON THE AREA. MODELS DEVELOP AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS. THE BEST COVERAGE LOOKS TO BE ALONG THE CONTINENTAL DIVIDE...WITH MORE ISOLATED COVERAGE OVER THE EASTERN MOUNTAINS. ONE OR TWO CELLS MAY BE ABLE TO MAKE IT OFF THE HIGHER TERRAIN AND INTO THE PALMER DIVIDE AND RATON MESA DURING THE LATE AFTERNOON HOURS...WHILE THE REMAINDER OF THE PLAINS REMAINS DRY. TEMPERATURES WILL ONCE AGAIN BE HOT ACROSS THE REGION WITH 80S AND 90S FOR AFTERNOON HIGHS. MOZLEY .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 239 PM MDT TUE SEP 1 2015 ANY LINGERING CONVECTION WED EVENING WILL END QUICKLY MOST AREAS WITH LACK OF MUCH UPPER SUPPORT...ALTHOUGH A FEW -SHRA/-TSRA MAY REDEVELOP OVER THE SAN JUANS TOWARD THU MORNING AS DEEPER MOISTURE BEGINS TO SPREAD NORTHWARD INTO SWRN CO. MODELS CONTINUE TO TREND FASTER WITH THE SURGE OF DEEP MOISTURE COMING OUT OF THE SOUTHWEST THU/FRI...WITH FAIRLY WIDESPREAD CONVECTION LOOKING POSSIBLE ACROSS THE MOUNTAINS BOTH DAYS. STILL APPEARS HIGHER TERRAIN/INTERIOR VALLEYS FROM THE SANGRES WESTWARD WILL SEE THE BEST CHANCE OF RAIN THIS PERIOD...WITH POTENTIAL FOR SOME HEAVY RAINFALL ALONG THE CONTINENTAL DIVIDE. EASTERN SLOPES AND SOUTHEAST PLAINS WILL SEE LESS IN THE WAY OF ACTIVITY AS LOW AND MID LEVEL FLOW KEEP A DOWNSLOPE WRLY COMPONENT. MAX TEMPS WILL REMAIN LITTLE CHANGED ON THU...THEN DRIFT DOWNWARD A FEW DEGF OVER MAINLY THE MTS ON FRI AS CLOUDS AND MOISTURE MOVE IN. UPPER TROUGH OVER THE PACIFIC NORTHWEST DEEPENS SAT THEN MOVES INTO THE NRN ROCKIES SUN...WITH MID LEVEL FLOW GRADUALLY BECOMING MORE W-SW THROUGH THE PERIOD. ENOUGH MOISTURE LINGERS SAT FOR ISOLATED TO SCATTERED CONVECTION FROM I25 WESTWARD...BEFORE FLOW BECOMES FAIRLY STRONG WLY ON SUN...LEADING TO A MOSTLY DRY DAY ALL AREAS. MAX TEMPS BOTH DAYS PERHAPS A DEGF OR TWO COOLER THAN FRI MANY LOCATIONS AS HEIGHTS BEGIN TO FALL SLIGHT WITH FLATTENING OF THE UPPER RIDGE. STILL APPEARS COLD FRONT WILL DROP SOUTH THROUGH COLORADO LATE SUN/EARLY MON AS UPPER TROUGH CONTINUES TO MARCH EASTWARD ACROSS THE NORTHERN PLAINS. GFS IS MUCH MORE MOIST THEN EURO BOTH MON AND TUE...WITH LOW LEVEL UPSLOPE AND MID LEVEL MOISTURE COMBINING FOR FAIRLY WIDESPREAD PRECIP BOTH DAYS. EURO HAS SOME WEAK UPSLOPE MON INTO TUE...BUT KEEPS DEEPER MOISTURE AND MOST PRECIP WELL SOUTH OF THE AREA IN NM/TX/OK. EXTENDED PROCEDURE GAVE ISOLATED TO LOW SCATTERED POPS MOST LOCATIONS BOTH DAYS WHICH WILL BE FINE FOR NOW. MAX TEMPS CONTINUE TO DRIFT SLOWLY DOWNWARD FOLLOWING THE FRONTAL PASSAGE...WITH MAXES BACK TOWARD SEASONAL NORMALS MANY AREAS MON...THEN LITTLE CHANGE ON TUE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 239 PM MDT TUE SEP 1 2015 KALS...SHOWERS AND THUNDERSTORMS FORECAST HAVE DEVELOPED OVER THE MOUNTAINS AND WILL SPREAD ACROSS THE SAN LUIS VALLEY THROUGH THIS EVENING. REDUCED VIS AND CIGS ARE EXPECTED WITH ANY CORES THAT MOVE OVER THE TERMINAL...ESPECIALLY THROUGH 03Z/WED. OTHERWISE VFR CONDITIONS ARE EXPECTED AT THE TERMINAL. EXPECT LESS THUNDERSTORM COVERAGE ON WEDNESDAY WITH VFR CONDITIONS ACROSS THE SAN LUIS VALLEY. KCOS AND KPUB...SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING OVER THE MOUNTAINS AND MOVE OFF INTO THE KCOS AND KPUB AREA...ESPECIALLY FROM 23Z THROUGH 03Z/WED. REDUCED CIGS AND VIS...ALONG WITH GUSTY OUTFLOW WINDS ARE POSSIBLE WITH THUNDERSTORMS THAT PASS OVER THE TERMINALS. OTHERWISE VFR CONDITIONS WILL PREVAIL AT KCOS AND KPUB. VFR CONDITIONS ARE FORECAST FOR WEDNESDAY. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...PETERSEN AVIATION...MOZLEY
Hazardous weather outlook, Sep 1, 11:23 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1123 AM MDT TUE SEP 1 2015 COZ058>089-093>099-021730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1123 AM MDT TUE SEP 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON AND SPREAD EASTWARD ACROSS THE INTERSTATE 25 CORRIDOR THROUGH THIS EVENING. THE PRIMARY THREATS WITH THUNDERSTORMS WILL BE LIGHTNING...GUSTY OUTFLOW WINDS TO NEAR 45 MPH AND LOCALLY HEAVY RAINFALL. ONE OR TWO STORMS WILL HAVE THE POTENTIAL OF BECOMING STRONG...CAPABLE OF PRODUCING HAIL AROUND 1/2 INCH IN DIAMETER. IN ADDITION...IF A STRONGER STORM DEVELOPS AND MOVES ACROSS A BURN SCAR...LOCALIZED FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY MAINLY OVER AND NEAR THE MOUNTAINS...BUT SOME ISOLATED STORMS MAY ALSO BE FOUND OVER THE SOUTHEAST PLAINS. THE PRIMARY STORM THREATS WILL BE LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND ADJACENT PLAINS. 88/88
In the hours before
Special weather statement, Sep 1, 1:32 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MDT TUE SEP 1 2015 COZ094-099-012015- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 132 PM MDT TUE SEP 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 215 PM MDT... AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF KIM...OR 35 MILES NORTHEAST OF DES MOINES...MOVING EAST AT 25 MPH. BRIEF HEAVY RAIN...SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIM AND OPEN COUNTRY OF EASTERN LAS ANIMAS AND WESTERN BACA COUNTIES. LAT...LON 3702 10343 3718 10350 3743 10301 3710 10290 TIME...MOT...LOC 1932Z 249DEG 21KT 3713 10338 MW
Special weather statement, Sep 1, 2:18 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT TUE SEP 1 2015
COZ094-099-012100-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
218 PM MDT TUE SEP 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
NORTHWESTERN BACA COUNTIES UNTIL 300 PM MDT...
AT 218 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF KIM...OR 29 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 25 MPH.
HEAVY RAIN...SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRITCHETT...SPRINGFIELD AND OPEN COUNTRY OF NORTHEASTERN LAS ANIMAS
COUNTY AND WESTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3709 10312 3732 10327 3763 10319 3763 10282
3728 10256
TIME...MOT...LOC 2018Z 235DEG 21KT 3729 10314
MWSpecial weather statement, Sep 1, 4:09 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT TUE SEP 1 2015 COZ097>099-012300- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 409 PM MDT TUE SEP 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...SOUTHEASTERN BENT AND NORTH CENTRAL BACA COUNTIES UNTIL 500 PM MDT... AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF TWO BUTTES RESERVOIR...OR 23 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...SMALL HAIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES RESERVOIR AND OPEN COUNTRY OF SOUTHEASTERN BENT...NORTH CENTRAL BACA AND SOUTHERN PROWERS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3753 10276 3772 10297 3813 10242 3781 10211 TIME...MOT...LOC 2209Z 230DEG 28KT 3770 10281 MW
Special weather statement, Sep 1, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT TUE SEP 1 2015 COZ099-012300- SPRINGFIELD VICINITY/BACA COUNTY CO- 421 PM MDT TUE SEP 1 2015 ...SPECIAL WEATHER STATEMENT... AT 421 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN...SMALL AHIL LESS THAN 1/2 INCH IN DIAMETER AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...CAMPO AND STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3700 10254 3714 10269 3749 10228 3720 10204 TIME...MOT...LOC 2221Z 229DEG 21KT 3712 10255 MW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:07 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| Aug 31, 9:19 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Sep 1, 1:32 PM MDT | Special Weather Statement | PUB | 43 min | |
| Sep 1, 2:18 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Sep 1, 4:09 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Sep 1, 4:49 PM MDT | Special Weather Statement | PUB | Douglas | 41 min |
| Sep 1, 4:52 PM MDT | Special Weather Statement | PUB | El Paso | 53 min |
| Sep 1, 5:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.